Change search
ReferencesLink to record
Permanent link

Direct link
Some uniqueness theorems for mammography-related time-domain inverse problems for the diffusion equation
KTH, Superseded Departments, Electromagnetic Theory.ORCID iD: 0000-0002-3401-1125
2000 (English)In: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 16, no 2, 447-459 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 16, no 2, 447-459 p.
Keyword [en]
URN: urn:nbn:se:kth:diva-19755ISI: 000087031000015OAI: diva2:338447
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2013-11-19Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
He, Sailing
By organisation
Electromagnetic Theory
In the same journal
Inverse Problems

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link